# SDR 99ZZZX384

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22071
- Make and model: Beech 200BEECH
- Aircraft serial: BB111
- Engine: Pwa PT6A41
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Housing
- Part number: 3016923
- Condition: Damaged
- Location: Gearbox
- Part time: 8,933 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RE-ASSEMBLY OF THE REDUCTION GEARBOX AFTER LIGHTNING STRIKE INSPECTION, FOUND THE PROPELLER OIL TRANSFER HOUSING WAS DAMAGED.  THE CHIP DETECT LIGHT CAME ON DURING FIRST FLIGHT.  REMOVED GEARBOX, INSTALLED NEW HOUSING.  PEFORMED IAW MM AND SUBMITTER STATED NOT TO USE EXCESSIVE FORCE.
